# SDR DALA2023012000436

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 47,293 hours, 33,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NBR 7 AFT SECTION AT MAIN ENTRANCE DOOR. SUMMARY OF NRC 00106: CRACKED BEAM NBR 7 AFT SECTION AT MAIN ENTRANCE DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R-13. (LP #2590277)
